# SDR CA030520004

- Difficulty date: May 20, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Aircraft time: 24 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2731 · Elevator Tab Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Elevator Tab
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER 10 LANDINGS A STAB TRIM MSG. ATTEMPTED 2 RESETS OF CHANNELS 1 & 2 STAB STUCK AT 5.8 UNITS. LANDED IN OUT OF TRIM CONDITION AT CYUL. INVESTIGATION ON GOING.
